# SDR PAI2004F00000

- Difficulty date: April 19, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N500UB
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600052
- Engine: Pwa JT15D5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: CI2485
- Part serial: 3100249
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN JANUARY, AN ELT WAS INSTALLED WITH ANTENNA CI 248-5 INSTALLED WITH A DOUBLER.  THE DOUBLER WAS TIED INTO THE EXISTING 2 STRINGERS ON THE LT AND RT.  3 MONTHS LATER THE SKIN AND DOUBLER CRACKED AROUND THE BASE OF THE ANTENNA AND UPON LANDING THE ANTENNA DEPARTED THE AIRCRAFT.  IT REMAINED ATTACHED BY THE COAX CABLE.  THE ANTENNA WAS UNDAMAGED, A DER WAS BROUGHT IN AND A FLUSH PATCH INSTALLED.  A NEW DOUBLER WAS FABRICATED AND THE NEW DOUBLER TIED INTO THE 2 STRINGERS ALONG WITH THE FWD AND AFT FRAMES.
